# SDR SWIA202052611

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG MOUNTING PLATE AT STGR 26L TO 27 BETWEEN FS 549-565 CORRODED AS MARKED.  C-CHECK RO 9/20/2020.  FWD BAGG MOUNTING PLATE AT STGR 26L TO 27 BETWEEN FS 549-565 REPLACED WITH NEW, REF REO.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
